# SDR DHL2001727522

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 65282235
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TOP SIDE SUPPORT BRACKET FOR HORIZONTAL STAB POSITION INDICATOR IS CRACKED AT LT AND RT ATTACH POINT.  REMOVED SUPPORT BRACKET PER SRM 51-30-2.  INSTALLED NEW SUPPORT BRACKET PER SRM 51-30-2.
